Tinnitus Since 2012 — Got Worse by Moderna COVID-19 Vaccine

Discussion in 'Introduce Yourself' started by Moffou42, Apr 19, 2021.

    1. Moffou42

      Moffou42 Member

      Tinnitus Since:
      2012
      Cause of Tinnitus:
      Unknown
      Greetings all! I found Tinnitus Talk last night when I realized the tinnitus in my left ear had suddenly become a great deal worse, 4.5 days after #1 Moderna COVID-19 vaccine.

      I've lived with continual tinnitus in both ears since June of 2012, and had become very accustomed to it. I don't relish becoming used to this new level of noise and am hoping it wears off.

      Happy to find a community of folks dealing with this issue Quite frustrating to have something with no cure, right?

      Peace to all,
      Amy
       
      • Hug Hug x 3
    2. billie48
      Sunshine

      billie48 Member Benefactor Ambassador Hall of Fame

      Location:
      Canada
      Tinnitus Since:
      03/2009
      Cause of Tinnitus:
      not sure
      Welcome to the forum Amy. It is unfortunate some people get tinnitus, or tinnitus spikes, from vaccines.

      Luckily my wife and I escape dthis side effect after our first Moderna jab. Well least she did. Mine is hard to say because I already have loud unmaskable jet engine like tinnitus from SSHL. Lol.

      Hope your tinnitus will improve in due time. Try to mask it if it bothers you. Mine can't be masked due to severe hyperacusis from SSHL. Let's hope time and body healing will do some miracle. Keep positive.

      Best to your recovery. God bless.
       
      • Hug Hug x 1
    3. MattS
      Relaxed

      MattS Member

      Tinnitus Since:
      06/2019
      Cause of Tinnitus:
      Power Tools
      Did your tinnitus ever improve?
       
Loading...

Share This Page